Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 114, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 21, 2015, 5:45 AM MDT for 5 counties in Nebraska. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2015, 5:45 AM MDT (11:45 UTC)
- Expired
- Jun 21, 2015, 6:30 AM MDT
- In force
- 45 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Arthur County, NE, Grant County, NE, Hooker County, NE, Keith County, NE, McPherson County, NE
The radar
The North Platte radar (KLNX), 105 km from the middle of the area, began a volume at 11:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 6:10 AM MDT | HAIL 2.5 | 4 N Arthur, NE | WINDOW BROKEN...SCREENS KNOCKED OUT...CAR DAMAGE |
| Jun 21, 6:15 AM MDT | HAIL 1.75 | Arthur, NE | PING PONG TO GOLF BALL SIZE HAIL FOR 2 TO 3 MINUTES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 11.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 538 J/kg
- Mixed-layer CIN
- -341 J/kg
- Mixed-layer LCL
- 1907 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -66 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.7
The text
As transmitted, in the capitals the NWS used until 2016.
246
WUUS53 KLBF 211145
SVRLBF
NEC005-075-091-101-117-211230-
/O.NEW.KLBF.SV.W.0114.150621T1145Z-150621T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
545 AM MDT SUN JUN 21 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
GRANT COUNTY IN WEST CENTRAL NEBRASKA...
SOUTHWESTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
NORTHEASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
WESTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 630 AM MDT/730 AM CDT/
* AT 541 AM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF WHITMAN TO 13 MILES SOUTH OF
BINGHAM...AND MOVING SOUTHEAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
ARTHUR...DULUTH...PRATT LAKE...SPRING VALLEY LAKE...VELMA...JENSEN
LAKE...COGILL LAKE...SAND PUDDIN LAKE...GREEN LAKE...HAYTHORN
LAKE...LENA...THREE MILE LAKE...EAST CODY LAKE...CALORA...SAND
BEACH LAKE...BUCKTAIL...FLATTS...BIG LAMUNYON FLATS...BUCKTAIL LAKE
AND DIAMOND BAR LAKE.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 142 AND 155.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 116 AND 162.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 165 AND 200.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4188 10206 4210 10168 4160 10096 4126 10148
4171 10199 4174 10198 4174 10203 4178 10207
TIME...MOT...LOC 1145Z 320DEG 43KT 4203 10161 4181 10194
HAIL...1.00IN
WIND...<50MPH
$$
POWER1 follow-up statement
466 WWUS53 KLBF 211210 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 610 AM MDT SUN JUN 21 2015 NEC005-075-091-101-117-211230- /O.CON.KLBF.SV.W.0114.000000T0000Z-150621T1230Z/ GRANT NE-HOOKER NE-KEITH NE-MCPHERSON NE-ARTHUR NE- 610 AM MDT SUN JUN 21 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ARTHUR... WESTERN MCPHERSON...NORTHEASTERN KEITH...SOUTHWESTERN HOOKER AND SOUTHEASTERN GRANT COUNTIES UNTIL 630 AM MDT/730 AM CDT/... AT 607 AM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 17 MILES SOUTHEAST OF WHITMAN TO ARTHUR...AND MOVING SOUTHEAST AT 50 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... ARTHUR...HAYTHORN LAKE...THREE MILE LAKE...EAST CODY LAKE...CALORA... SAND BEACH LAKE...BUCKTAIL...FLATTS...BIG LAMUNYON FLATS...BUCKTAIL LAKE...SCHNICK LAKE AND DIAMOND BAR LAKE. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 116 AND 136. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 165 AND 200. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4194 10145 4160 10096 4126 10148 4161 10188 TIME...MOT...LOC 1210Z 320DEG 43KT 4180 10135 4158 10168 HAIL...1.00IN WIND...<50MPH $$ POWER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:45 AM MDT, 3 hours earlier.
Area forecast discussion, Jun 21, 2:45 AM MDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 345 AM CDT SUN JUN 21 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 345 AM CDT SUN JUN 21 2015 MODELS IN FAIRLY GOOD AGREEMENT THIS MORNING AND WILL USE A BLEND FOR THE FORECAST. ONGOING PRECIPITATION OVER NORTHERN NEBRASKA WILL CONTINUE INTO THIS MORNING AND HAVE RETAINED THROUGH 18Z. MASSIVE CAPE ACROSS ALL OF WESTERN NEBRASKA TODAY AS UPPER RIDGE OVER FOUR CORNERS BUILDS INTO CENTRAL PLAINS. STRONG WARM AIR ADVECTION AHEAD OF MID LEVEL WAVE MOVING OUT OF THE NORTHERN ROCKIES. 700MB TEMPERATURES INCREASE THROUGH THE DAY AND EVENING TO 19C-20C A GOOD CAP. AS UPPER WAVE MOVES THROUGH FAST WEST TO EAST FLOW THIS EVENING CAP BREAKS OVER NORTHERN NEBRASKA AND HAVE CHANCE POPS RETAINED OVER THE NORTH WITH BEST ACTION TO THE NORTH IN THE DAKOTAS. HOT AND HUMID TODAY WITH TEMPERATURES AROUND 90 FOR HIGHS WITH TDS IN THE MID TO UPPER 60S. SOUTH TO SOUTHEAST WINDS AND BREEZY. WARMER TEMPERATURES HOLD TONIGHT WITH HIGH TDS. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 345 AM CDT SUN JUN 21 2015 THE UPPER LEVEL PATTERN ACROSS THE CENTRAL PLAINS WILL GRADUALLY TRANSITION FROM ZONAL TO NORTHWESTERLY LATE IN THE EXTENDED PERIODS. THIS TRANSITION IS A RESPONSE OF THE AMPLIFICATION OF AN UPPER RIDGE OVER THE INTER-MOUNTAIN WEST AND A DIGGING TROUGH OVER THE EASTERN STATES. THE ZONAL TO NORTHWEST FLOW WILL USHER NEAR DAILY LOW AMPLITUDE SHORTWAVES ACROSS THE REGION WHILE ENHANCED LOW LEVEL CONVERGENCE IS GENERATED ALONG EXISTING FRONTAL BOUNDARIES AND REMNANT OUTFLOW/S. IF CONVECTION IS REALIZED...PERIODS OF STRONG SHEAR AND FAVORABLE CAPE WOULD PROVIDE FOR EPISODES OF SEVERE STORMS. BEGINNING MONDAY...POST FRONTAL CONDITIONS WILL PROVIDE FOR A BREEZY AND SLIGHTLY COOLER DAY. AS HIGH PRESSURE SETTLES SOUTH ATOP THE NORTHERN HIGH PLAINS...THE LOWER TROPOSPHERIC SANDHILLS WIND FIELD WILL VEER TO EASTERLY. INCREASING CLOUDS AND LOWER LEVEL MOISTURE ARE EXPECTED WITHIN THIS UPSLOPE REGIME...HOWEVER A CAPPING INVERSION WOULD LIMIT STORMS...INITIALLY. THUNDERSTORMS CHANCES INCREASE ACROSS THE EASTERN PANHANDLE AND SOUTHERN NEBRASKA EARLY TUESDAY AS A FRONT RETREATS NORTH AND EASTERLY UPSLOPE INTERACTS WITH THE ARRIVAL OF UPPER FORCING FROM A LOW-AMPLITUDE WAVE. THE GREATEST COVERAGE OF STORMS WILL LIKELY OCCUR WHERE THE FRONTAL BOUNDARY LIES. AMPLIFICATION OF THE RIDGE BEGINS IN ERNEST ACROSS THE INTERMOUNTAIN WEST BEGINNING WEDNESDAY. THE INCREASINGLY NORTHWEST FLOW WILL CONTINUE TO USHER UPPER SUPPORT TO SPARK OFF ADDITIONAL ROUNDS OF CONVECTION...BUT AT THIS POINT STRUGGLING MODEL CONSISTENCY ON WHERE KEY MESOSCALE FEATURES WILL RESIDE LEAVE FORECAST CONFIDENCE ON THE LOW SIDE. THUS THE CR_INT EXTENDED BLEND WAS LEFT LARGELY AS IS...WITH THE EXCEPTION OF MINOR SMOOTHING TO REMOVE THE PRESENCE OF UNSIGHTLY CONVECTIVE BLOTCHES. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1146 PM CDT SAT JUN 20 2015 A NEW AREA OF THUNDERSTORMS IS APPROACHING THE BLACK HILLS WHICH IS EXPECTED TO DROP SOUTHEAST TOWARD KVTN OVERNIGHT. IN GENERAL THE RAPID REFRESH MODELS APPEAR TO BE OVERDOING THE PREDICTED STORM COVERAGE SUGGESTING ISOLATED TO PERHAPS SCATTERED COVERAGE OVERNIGHT...MAINLY ALONG...NEAR AND NORTH OF HIGHWAY 20. VFR IS EXPECTED ALL AREAS SUNDAY AND SUNDAY EVENING. A STRONG 700MB CAP WILL FORM WHICH SHOULD PRECLUDE STORM DEVELOPMENT ATLEAST THROUGH 00Z SUNDAY EVENING. THEREAFTER...STORM ACTIVITY COULD BE UNDERWAY ACROSS SD WHICH COULD EVENTUALLY MOVE EAST AND SOUTHEAST TOWARD THE NEBRASKA BORDER. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...POWER LONG TERM...JACOBS AVIATION...CDC
Hazardous weather outlook, Jun 21, 4:10 AM MDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 510 AM CDT SUN JUN 21 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-221015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 510 AM CDT SUN JUN 21 2015 /410 AM MDT SUN JUN 21 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. FLOODING WILL CONTINUE ALONG THE SOUTH PLATTE AND PLATTE RIVERS...AS WELL AS THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY. SEE THE LATEST RIVER FLOOD STATEMENTS FOR MORE INFORMATION. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF NORTHWEST AND NORTH CENTRAL NEBRASKA THIS MORNING. LARGE HAIL IS THE PRIMARY THREAT...ALTHOUGH BRIEF HEAVY RAIN AND GUSTY WINDS ARE ALSO POSSIBLE. ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATE TONIGHT ACROSS NORTH CENTRAL NEBRASKA. SOME STORMS MAY BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MORE THUNDERSTORMS ARE POSSIBLE LATE MONDAY...AND THEN EACH EVENING WEDNESDAY THROUGH SUNDAY AS A BOUNDARY STALLS OVER THE AREA. SEVERE WEATHER IS POSSIBLE...HOWEVER THE EXTENT OF THE THREAT IS UNCLEAR AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) SNIVELY
In the hours before
Special weather statement, Jun 21, 4:23 AM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 423 AM MDT SUN JUN 21 2015 NEZ005-024-094-211115- EASTERN CHERRY NE-HOOKER NE-WESTERN CHERRY NE- 423 AM MDT SUN JUN 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CHERRY AND NORTHERN HOOKER COUNTIES UNTIL 515 AM MDT/615 AM CDT/... AT 422 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF MERRITT RESERVOIR DAM TO 19 MILES NORTH OF WHITMAN...AND MOVING SOUTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... MULLEN... MERRITT RESERVOIR DAM... VALENTINE NATIONAL WILDLIFE REFUGE... SPECKEL MEIR LAKE... WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER... HIRE... SEVENMILE HILL... HIGHWAY 97 CROSSING THE NORTH LOUP RIVER... HIGHWAY 97 CROSSING BIG CREEK... MARSH FLAT... HECLA... GIANT HILL... HIGHWAY 83 CROSSING GOOSE CREEK... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 176 AND 185. THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 170 AND 188. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 64 AND 121. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. POWER
Special weather statement, Jun 21, 5:31 AM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 531 AM MDT SUN JUN 21 2015 NEZ024-025-036>038-059-211215- CUSTER NE-HOOKER NE-LINCOLN NE-LOGAN NE-MCPHERSON NE-THOMAS NE- 631 AM CDT SUN JUN 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN THOMAS... NORTHEASTERN MCPHERSON...LOGAN...NORTHEASTERN LINCOLN...SOUTHEASTERN HOOKER AND WESTERN CUSTER COUNTIES UNTIL 715 AM CDT/615 AM MDT/... AT 630 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16 MILES NORTH OF TRYON...MOVING SOUTHEAST AT 50 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... STAPLETON... ARNOLD... GANDY... HIGHWAY 83 CROSSING THE DISMAL RIVER... BROWN LAKE... SHANKLIN BLUFF... TARBOZ LAKE... HOAGLAND... LOGAN... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 104 AND 142. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 215 AND 257. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 37 AND 48. POWER
Special weather statement, Jun 21, 5:34 AM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 534 AM MDT SUN JUN 21 2015 NEZ022>024-035-036-094-211215- ARTHUR NE-GARDEN NE-GRANT NE-HOOKER NE-MCPHERSON NE-WESTERN CHERRY NE- 534 AM MDT SUN JUN 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY... NORTHEASTERN ARTHUR...NORTHWESTERN MCPHERSON...WESTERN HOOKER...GRANT AND NORTHEASTERN GARDEN COUNTIES UNTIL 615 AM MDT/715 AM CDT/... AT 530 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF WHITMAN TO 6 MILES SOUTHWEST OF BINGHAM...AND MOVING SOUTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ARTHUR... HYANNIS... WHITMAN... SWEDE LAKE... DULUTH... PRATT LAKE... WEIR... CARR LAKE... SPRING VALLEY LAKE... JENSEN LAKE... COGILL LAKE... VELMA... GREEN LAKE... SAND PUDDIN LAKE... LENA... EAST CODY LAKE... THREE MILE LAKE... CALORA... HAYTHORN LAKE... SAND BEACH LAKE... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 134 AND 169. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 119 AND 174. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 165 AND 178. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. POWER
Local storm report, Jun 21, 5:40 AM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
640 AM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM HAIL 20 S MULLEN 41.75N 101.04W
06/21/2015 M1.00 INCH HOOKER NE TRAINED SPOTTER
ALSO E40 MPH WINDS
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:22 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 38 min |
| Jun 20, 7:58 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 32 min |
| Jun 20, 8:29 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 46 min |
| Jun 20, 9:10 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 50 min |
| Jun 20, 9:54 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 36 min |
| Jun 21, 12:39 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 66 min |
| Jun 21, 1:45 AM MDT | Severe Thunderstorm Warning | LBF | Cherry | 45 min |
| Jun 21, 2:01 AM MDT | Severe Thunderstorm Warning | LBF | Cherry | 29 min |
| Jun 21, 2:41 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 49 min |
| Jun 21, 3:30 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 45 min |
| Jun 21, 5:01 AM MDT | Severe Thunderstorm Warning | LBF | Hooker | 29 min |
| Jun 21, 6:29 AM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson | 46 min |
| Jun 21, 7:09 AM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 51 min |
| Jun 21, 7:39 AM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 51 min |
| Jun 21, 8:17 AM MDT | Severe Thunderstorm Warning | LBF | Frontier | 28 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.